Separative Cancellation for Projective Modules over Exchange Rings

P. Ara, K. Goodearl, K.C. O'Meara, E. Pardo

Research output: Contribution to journalArticleResearch

162 Citations (Scopus)
Original languageEnglish
Pages (from-to)105-137
JournalIsrael J. Math.
Volume105
Issue number0
Publication statusPublished - 1 Jan 1998

Cite this

Ara, P., Goodearl, K., O'Meara, K. C., & Pardo, E. (1998). Separative Cancellation for Projective Modules over Exchange Rings. Israel J. Math., 105(0), 105-137.